MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve in which the customer reported that the nurse was hanging new fluids for the patient's arterial line, and when the nurse hooked up the new fluids to the patient, the nurse noticed blood backing up in the line.Upon further inspection it was noticed that the tubing was broken at the tubing/luer connection.Once the nurse noticed blood backing up, the stop cock closest to the infant was immediately turned off to baby and the practitioner was called.The new line was hung and working properly at this time.The customer reported that the product was not reprocessed nor re-sterilized prior to use and that is is not contaminated or contain biohazard or chemotherapeutic agent.There was patient involvement, however, no harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
One used device was received for evaluation.The reported complaint of separation was confirmed on the returned set.During visual inspection, the 28" pressure tubing was received separated from the female luer.Insufficient adhesive coverage was observed on the tubing pocket.The separation of the bond was due to insufficient adhesive coverage on the pressure tubing.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17595579
Report Number9617594-2023-00579
Device Sequence Number7570152
Product Code DRS
UDI-Device Identifier00887709060623
UDI-Public(01)00887709060623(17)251101(10)11376856
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number46104-07
Device Lot Number11376856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED ADMINISTRATION SET, MFR UNK.; UNSPECIFIED SOLUTION, MFR UNK.
Patient SexUnknown